# SDR CALA2009100500583

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 57,049 hours, 15,692 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 94
- Condition: Odor
- Location: Galley
- Part time: 48,089 hours, 21,541 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE EICAS AND LAV SMOKE LIGHT AFT LAV SMOKE LIGHT ILLUMINATED DUE TO OVEN NR 411 ODOR.  REMOVED PLA 25-P-30A C/N 485288.  REMOVED AND REPLACED NR 411 OVEN PER 757 IFM.  OPS CHECKED NORMAL.  PERFORMED OPS CHECK OF BOTH AFT LAV SMOKE DETECTORS PER AMM 26-14-00.  NO FAULTS NOTED.  A/C OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1357481 S/N OFF 00094 OVEN, LARGE, SG  OFF 99-2533-9-0002 S/N 0094 ON 99-2533-9-0002 S/N 0361.
